Top answers from doctors based on your search:
Disclaimer

amlodipine and hydrochlorothiazide and valsartan medication

A 38-year-old male asked:
Dr. Mohammed Al hallak
16 years experience Internal Medicine
No..: Exforge HCT (amlodipine and hydrochlorothiazide and valsartan) has Norvasc too, so be careful.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 44-year-old male asked:
Dr. George Mathew
58 years experience Cardiology
Don't stop Meds: U should realize that it is the medications that keeping the BP under control.Discus with your md.
2
2 thanks
A 25-year-old male asked:
Dr. Michael Moran
33 years experience Cardiology
No: It is a medication for high blood pressure, it does nothing to thin the blood.
1
1 thank
Dr. Marianna Post
17 years experience Family Medicine
No: No it is just a blood pressure medicine not a blood thinner it has combination of angiotensin ii receptor blocker (arb) a calcium channel blocker and ... Read More
4
4 thanks
A 44-year-old male asked:
Dr. Christopher Nicora
24 years experience Internal Medicine
HTN: No need to panic but your resting heart rate should be lower. Please see your dr. A beta blocker added to Exforge (amlodipine and valsartan) may be ... Read More
2
2 thanks
A 50-year-old male asked:
Dr. Carlos Orrego
28 years experience Cardiology
No interactions: They do not have any known interaction.
1
1 thank
A 41-year-old male asked:
Dr. John Szawaluk
31 years experience Cardiology
Be Careful: Salt substitutes are loaded with potassium and can cause your potassium to go too high. Speak with your doctor and have it checked.
3
3 thanks
A 45-year-old female asked:
Dr. Jeffrey Kass
28 years experience Podiatry
They shouldn't: Interfer. You didn't mention the name of the antibiotic, but if all medications are received from the same pharmacy both the doctor and pharmacy shoul ... Read More
A 50-year-old male asked:
Dr. Vicken Poochikian
42 years experience Internal Medicine
Possible.: Any blood pressure medicine can cause it. Your lightheadedness could be from low blood pressure , or slow heart rate, and or abnormal circulation. Pl ... Read More
1
1 thank
A 51-year-old male asked:
Dr. Joel Gorfinkel
56 years experience Cardiac Electrophysiology
Good question, lots: modify all risk factors. If you smoke, quit. If ur over weight, lose at.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month